# SDR YENA201903030115

- Difficulty date: March 3, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 2132
- Aircraft time: 61,494 hours, 22,056 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 861 BOS-SJU, MAGIC MARKER ODOR IN COCKPIT DURING DESCENT BELOW 8000@ FLIGHT IDLE ISOLATED PACK NR 1 AND ODOR DISSIPATED; LEVEL 1 ODOR EVENT C/W INFO NOTICE 2017-T01517 SEC A  A/C OK FOR SERVICE MCC CHRIS NOTIFIED.
